Jump to content

Photo

Finacea Question


2 replies to this topic

#1 canadianguy1985

canadianguy1985

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 0
About Me
  • Joined: 28-May 13

Posted 27 June 2013 - 03:00 PM

Hey, Quick question since I cant find much information online.

I've been using Finacea for about a week, 3 days into using it, Ive developed itchy rashes on both my arms. I'm just wondering if it's possible that the Finacea could be causing it. Just odd since I'm using it on my face but worth asking anyway. Thanks everyone



#2 Smooth Operator

Smooth Operator

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 27-June 13

Posted 27 June 2013 - 03:16 PM

Hi...I didn't develop any type of rash on my arms but I can tell you this stuff made my face itch like a mofo!!



#3 canadianguy1985

canadianguy1985

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 0
About Me
  • Joined: 28-May 13

Posted 27 June 2013 - 03:41 PM

I have no problem no my face, I actually think it's helping quite a bit but the rash on my arms can't be ignored either -.-






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users